# SDR O2GA2019061390101

- Difficulty date: June 5, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N901UP
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 15,007 hours, 9,265 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11506K0106
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR SELECTED TO UP POSITION, CAS MESSAGE 'HYD VLUME LOW A'. THE HYDRAULIC QUANTITY DROPPED TO ZERO, FOLLOWED BY 'HYD PTU FAIL' CAS MESSAGE. EMERGENCY WAS DECLARED. DIVERTED TO KMSY. LANDING AND BRAKING WERE UNEVENTFUL. MAINTENANCE REMOVED AND REPLACED A RUPTURED RIGHT MLG ACTUATOR RETRACT HOSE. GEAR SWINGS WERE PERFORMED AND SYSTEM BLED. AIRCRAFT WAS RETURNED TO SERVICE.
